# SDR QXEA200602494

- Difficulty date: September 21, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 11,053 hours, 7,806 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: False Activation
- Location: Engines
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2378: PUSHER SYSTEM FAIL CAUTION LIGHT NOTICED AFTER ENGINE START NR 1 AND NR 2 ON PUSH BACK FROM THE GATE.  MAINTENANCE C/W FIM TASK 27-33-00-810-829.  NO FAULTS IN CDS.  STICK PUSHER SYSTEM.  OPERATIONAL CHECKS GOOD IAW TASK 27-33-00-710-802.  NO CAUTION LIGHTS AND NO FAULTS IN CDS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
